skip to main content

Mathematical modeling of the motion of a portion of helium under pulsed injection over a fixed bed of cenospheres

Vereshchagin, A. ; Vereshchagin, S. ; Fomin, V.

Journal of Applied Mechanics and Technical Physics, 2007, Vol.48(3), pp.375-384 [Periódico revisado por pares]

Texto completo disponível

Citações Citado por
  • Título:
    Mathematical modeling of the motion of a portion of helium under pulsed injection over a fixed bed of cenospheres
  • Autor: Vereshchagin, A. ; Vereshchagin, S. ; Fomin, V.
  • Assuntos: mechanics of multiphase media ; mathematical modeling ; separation of gases
  • É parte de: Journal of Applied Mechanics and Technical Physics, 2007, Vol.48(3), pp.375-384
  • Descrição: A mathematical model is constructed and an analytical solution is obtained for the problem of a one-dimensional steady flow of a mixture of different gases with hollow permeable particles. The case of a one-dimensional unsteady flow of such a mixture is analyzed numerically. The numerical solutions are compared with experimental data on the motion of the peak concentration of helium in a fixed bed filled with cenospheres (solid hollow permeable spherical particles). The permeability of cenosphere walls and the drag coeficient of cenospheres in the gas flow are determined.
  • Idioma: Inglês

Buscando em bases de dados remotas. Favor aguardar.